Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Closed ideals of homogeneous algebras

Ward, J.A. (1983) Closed ideals of homogeneous algebras. Monatshefte für Mathematik, 96 (4). pp. 317-324.

Link to Published Version:
*Subscription may be required


Let G denote a compact group and B a homogeneous Banach algebra of pseudomeasures on G (B is left translation invariant with continuous shifts; multiplication is convolution). It is shown that the closed ideal structure of B is precisely that of L1 or of one of the closed translation invariant subspaces, Lg 1, of L1. The closed ideal structure of Lg 1 is presented.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Springer-Verlag
Copyright: © 1983 Springer-Verlag.
Item Control Page Item Control Page